# SDR SWIA2018101645140

- Difficulty date: September 19, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,975 hours, 24,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FRAME SECTOR AT FS 235.00 IS CRACKED IN RADIUS. (C-CHECK) RO: 10/14/2018 REPLACED RT UPPER FRAME SECTOR AT FS 235.00 IAW SRM.
